# SDR QXEA200701751

- Difficulty date: November 17, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 16,227 hours, 16,350 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SEA - NR 1 BLEED HOT MASTER CAUTION ILLUMINATED ON DESCENT DUCT TEMPS WERE NORMAL.  TURNED BLEEDS OFF PER CHECKLIST LIGHT WENT OUT AFTER A COUPLE MINUTES.  MAINTENANCE GROUND RAN BOTH ENGINES, TURNED BLEED AIR ON INDIVIDUALLY AND TOGETHER OPERATED BLEEDS AT MIN AND MAX FLOW.  NO FAULTS FOUND.  ALL INDICATIONS NORMAL.  CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
